Convergence of approximate solutions to an elliptic-parabolic equation without the structure condition

Abstract : We study the Cauchy-Dirichlet problem for the elliptic-parabolic equation $$b(u)_t +\div F(u) - \Delta u=f$$ in a bounded domain. We do not assume the structure condition ''$b(z)=b(\hat z) \Rightarrow F(z)=F(\hat z)$''. Our main goal is to investigate the problem of continuous dependence of the solutions on the data of the problem and the question of convergence of discretization methods. As in the work of Ammar and Wittbold \cite{AmmarWittbold} where existence was established, monotonicity and penalization are the main tools of our study. In the case of a Lipschitz continuous flux $F$, we justify the uniqueness of $u$ (the uniqueness of $b(u)$ is well-known) and prove the continuous dependence in $L^1$ for the case of strongly convergent finite energy data. We also prove convergence of the $\varepsilon$-discretized solutions used in the semigroup approach to the problem; and we prove convergence of a monotone time-implicit finite volume scheme. In the case of a merely continuous flux $F$, we show that the problem admits a maximal and a minimal solution.
Type de document :
Article dans une revue
Nonlinear Differential Equations and Applications, Springer Verlag, 2012, 19 (6), pp. 695-717. 〈10.1007/s00030-011-0148-8〉
Liste complète des métadonnées

Littérature citée [24 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00608521
Contributeur : Boris Andreianov <>
Soumis le : mercredi 13 juillet 2011 - 12:28:35
Dernière modification le : vendredi 6 juillet 2018 - 15:18:04
Document(s) archivé(s) le : vendredi 14 octobre 2011 - 02:36:26

Fichier

Note-sansStrCond-Preprint.pdf
Fichiers produits par l'(les) auteur(s)

Licence


Distributed under a Creative Commons Paternité - Pas d'utilisation commerciale 4.0 International License

Identifiants

Collections

Citation

Boris Andreianov, Petra Wittbold. Convergence of approximate solutions to an elliptic-parabolic equation without the structure condition. Nonlinear Differential Equations and Applications, Springer Verlag, 2012, 19 (6), pp. 695-717. 〈10.1007/s00030-011-0148-8〉. 〈hal-00608521〉

Partager

Métriques

Consultations de la notice

358

Téléchargements de fichiers

134